# SDR CA980416005

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER SELECTING GEAR DOWN, THE LEFT MAIN AND NOSE GEAR DOWN AND  LOCKED INDICATORS WERE NOT ILLUMINATED.  EMERGENCY PROCEDURES CARRIED OUT AND A/C LANDED SAFELY.  MAINTENANCE CHECK FOUND CANNON PLUG P163/815AT MID FUSELAGE CORRODED. CANNON PLUG CLEANED AND SYSTEM CHECKED SERVICEABLE.
